# SDR CHQA20130123023

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 24,909 hours, 20,505 cycles
- Engine: Rroyce AE3007A12
- Engine time: 26,532 hours, 22,710 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 366927001
- Part serial: 788
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 20,172 hours, 18,223 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING DESCENT THE RIGHT FUEL QUANTITY DASHED OUT WHILE THE LEFT HAND'S INDICATION WAS ALREADY ON DEFERRAL.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE REPEATER INDICATOR AND THE TANK INDICATIONS RETURNED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.  THE LEFT SIDE INDICATION REMAINED ON DEFERRAL.
